Thanks for posting your query at DoctorSpring.com
I am Dr.R.K and I am pleased to assist you.
I went through your post about abdominal pain and diarrhea.
There is no need to worry.
Since it is intermittent type of abdominal pain associated with diarrhea, it is mosts likely that you have acquired a stomach bug.
You may be also having ibuprofen related gastritis as the pain has become more severe in the past few hours and is more in the upper part of the abdomen.
For either case peptobismol will provide adequate relief.
All you need to do is -
1. Stop taking ibuprofen
2. Continue taking peptobismol
3. Take OTC prilosec twice a day before food
4. Drink enough fluids including electrolyte solution as you were dehydrated and continue to have diarrhea
If these measures fail to provide relief, then you need to seek medical attention for clinical examination and for tests like stool analysis.
I hope that answers your question.